# SDR USAA920081604

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 658099875
- Part serial: 801
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03C21952009/013 2 CRACKS ON FORWARD CARGO DOOR INNER SKIN.  REPAIRED FORWARD CARGO DOOR INNER SKIN IAW US AIRWAYS EA NR 100614.
